# SDR DLL17954182

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1505639
- Condition: Short Edge Dist
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PICKING UP FASTENER LOCATIONS IN THE SKIN ATTACH FLANGE OF THE 1363 BULKHEAD CAP, NINE .25 INCH FASTENER HOLES ON BOTH THE LT AND RT SIDES WERE FOUND WITH SHORT EDGE DISTANCE ON THE FUSELAGE SKIN.  REPAIRED IAW DL ERA 271825-14AD.
